# SDR DXTA2025040302904

- Difficulty date: April 1, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N934QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0363
- Aircraft time: 1,712 hours, 1,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: PACK 1 EMER LIGHT ISSUES. TRIED THE CHARGING PROCEDURE FOR TWO 30 MIN PERIODS AND NO CHANGE. FORWARD EXTERIOR EMER LIGHT, SEAR THREE KICK LIGHT, SEAT 3 OVERHEAD READING LIGHT OUT. BATTERIES ARE OFF - EMER LIGHT ON/ARM. ALL OTHER EMER LIGHTS WORKING CORRECTLY. CORRECTIVE ACTION: UPON ARRIVAL TO AIRCRAFT CONFIRMED DISCREPANCY. PERFORMED TC-FLT-33-1001 WITH NO CHANGE. GAINED ACCESS TO NUMBER 1 EMER BATTERY AND REPLACED WITH "NEW" IAW CE-680 AMM 33-50-06, ANDRADIANT SIL-CBS28-1-2024-001 REV. A WITH NO CHANGE. MCC ADVISED TO SWAP NO. 1 EMER BATTER PACK WITH NO. 3 AND ADVISE OF FINDINGS. PERFORMED SWAP OF NO. 1 AND NO. 3 EMERGENCY BATTERY PACKS IAW CE-680 AMM 33-50-06 WITH NO CHANGE, SWAPPED BACK TO ORIGINAL POSITIONS. (KK MB 04/01/2025) MCC ADVISED TO CHANGE USE BATTERY PACK WE REMOVED FROM NO. 1 POSITION AND INSTALL IN NO. 2 POSITION. GAINED ACCESS TO NO. 2 BATTERY PACK AND DURING REMOVAL OF BATTERY FOUND BURN MARKS TO BATTERY PLUG, PLACED BATTERY PACK ON ORDER. STANDING BY FOR PARTS. WORK PERFORMED IAW CE-680 AMM 33-50-06, AND RADIANT SIL-CBS28-1-2024-001 REV. A. (KK MB 04/02/2025) REMOVED AND REPLACED EMERGENCY BATTERY PACK NO. 2 WITH "REPAIRED" IAW CE-680 AMM 33-50-06, OPS CHECK GOOD. RESTORED ALL ACCESS PREVIOUSLY GAINED. CAL: 0422700277
